Fulminant hepatitis induced by lamotrigine.

@article{Ouellet2009FulminantHI,
  title={Fulminant hepatitis induced by lamotrigine.},
  author={Georges Ouellet and Lydjie Tremblay and Denis Marleau},
  journal={Southern medical journal},
  year={2009},
  volume={102 1},
  pages={82-4}
}
Anticonvulsant hypersensitivity syndrome (AHS) is a potentially life-threatening adverse drug reaction presenting with fever, skin eruptions, and internal organ involvement. We describe a case of AHS with fulminant hepatitis that occurred two weeks after introduction of lamotrigine in a 40-year-old female patient with a recently diagnosed bipolar disorder, no pre-existent systemic organ involvement, and no other medication. Lamotrigine was introduced at a dosage of 25 mg daily and increased to… CONTINUE READING
5 Citations
0 References
Similar Papers

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…